# SDR AALA20010087

- Difficulty date: January 14, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 37H INOPERATIVE.  REPAIRED EMERGENCY EXIT WIRE AT SEAT 37H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
